Welcome to Justanswer website.
Myself Dr Josh and I’m happy to help with your question today.
The symptoms you have described of having lumps on scalp after using Keranique hair growing formula 2.5 wks. ago is due to urticaria.
A hypersensitivity reaction (similar to an allergy) occurs in the skin, causing inflammation. The inflammation causes the skin of scalp to become reddish,lumps & itchy.
Although you have used benadryl,but still have some of the lumps and scales on scalp,I advise you to :
Both the medications are available at your counter without any prescription & will help you greatly.
- Take tab.Zyrtec.It contains Cetirizine & is a second-generation antihistamine.
Apply cream containing hydrocortisone.
If still after this,the symptoms persists,then you need to make an appointment with your doctor as prescription oral medications like anti histamine,oral steroids will then be prescribed accordingly.Usually & most likely,the symptoms gets cleared with these above described OTC treatment.
Hope this helped
Please use the REPLY BUTTON to reply back to me
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.